The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Discussion of probabilistic norm of linear operator in PN spaces
Author(s): 
Pages: 547-551
Year: Issue:  5
Journal: JOURNAL OF CHENGDU UNIVERSITY OF INFORMATION TECHNOLOGY

Keyword:  PN空间线性算子概率范数;
Abstract: 利用单位圆N(0,1)讨论PN空间中线性算子的概率范数的几个性质.
Related Articles
No related articles found